Equilibrium points of random generalized gamesReportar como inadecuado

Equilibrium points of random generalized games - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 21 1998, Issue 4, Pages 791-800

Department of Mathematics, The University of Queensland, Brisbane 4072, Australia

Department of Mathematics, Statistics and Computing Science, Dalhousie University, Halifax, Nova Scotia B3H 3J5, Canada

Received 13 July 1993; Revised 30 August 1995

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, the concepts of random maximal elements, random equilibriaand random generalized games are described. Secondly by measurable selection theorem, someexistence theorems of random maximal elements for Lc-majorized correspondences are obtained.Then we prove existence theorems of random equilibria for non-compact one-person randomgames. Finally, a random equilibrium existence theorem for non-compact random generalizedgames resp., random abstract economics in topological vector spaces and a random equilibriumexistence theorem of non-compact random games in locally convex topological vector spacesin which the constraint mappings are lower semicontinuous with countable number of playersresp., agents are given. Our results are stochastic versions of corresponding results in therecent literatures.

Autor: E. Tarafdar and Xian-Zhi Yuan

Fuente: https://www.hindawi.com/


Documentos relacionados